Skip to Content

Does Nucynta constipate?

Responses (2)

Anonymous 26 Mar 2011

Hello,

Yes, constipation is a common side effect, do contact your Dr. or Pharmacist to see what you can take.-

List of possible side effects for the future:

https://www.drugs.com/sfx/nucynta-side-effects.html

Take care.-

caringsonbj 26 Mar 2011

Any of the opiate drugs (If I am not mistaken Nucynta is an opiate) all drugs especially the opiate any of the morphine type drugs are constipating, I think any of us that have had to take medication for Chronic pain find that out pretty soon after starting the medication, I know I was told by the doctor that the opiate slows your peristolic system down I can compare it to you no longer have the urge to go without taking something that stimulates the bowel for some of us I am able to take Senakot-S 4 tablets in the morning and 4 in the evening and everything stays on a even basis, since we are all different what will work for one person will not work for another some people take Dulcolax tablets, some people have to take a fleet enema and it is just a trial and error type thing, if you are having problem like this you may need to talk with your doctor and he/she should be able to advise you what they think is best for you to take, you might (since this is the week end might want to go back and look at some of the old posts where various individuals discuss what works best for them look under past questions and answers under Chronic pain, I do hope this helps I wish you the best

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions